MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FASTLOAD CTA DUAL SYRINGE PACK; CT INJECTOR SYRINGE

BRACCO INJENEERING S.A. FASTLOAD CTA DUAL SYRINGE PACK; CT INJECTOR SYRINGE
Model Number 017346
Medical Device Problem Codes Material Integrity Problem (2978); Device Handling Problem (3265)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a ct injection setup, the syringe popped out of the ct injector.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.Investigation is ongoing.Company comments: this is a device malfunction with the use of fastload cta dual syringe pack with spikes.During a ct injection, the syringe popped out of the ct injector.There was no patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.A quality investigation of the device is ongoing.
 
Event or Problem Description
On (b)(6) 2017, a healthcare professional reported to bracco injeneering (binj) a device malfunction with the use of fastload cta dual syringe pack.The report was forwarded to bracco drug safety on (b)(6) 2017.On (b)(6) 2017, during a ct injection set up, the syringe popped out of the ct injector.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.A quality investigation is ongoing.Additional information is required.
 
Additional Manufacturer Narrative
During a ct injection setup, the syringe popped out of the ct injector.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.Investigation is ongoing.On july 26, 2017, the device (incriminated sample) was received in bracco injeneering, but there was no syringe in the package, just the y-line (tubing) with the saline connector broken off.Customer support eventually confirmed on august 31st, 2017 that it was not the syringe that broke but the saline connector of the y-line that was broken off (this is a feature of the y-line).By checking the received sample (y-line) it was possible to conclude that most likely the nurse during the set up of the injector or after injection might have hit the connector or overtightened it.This report is considered as the final investigation report.Company comment: this is a device malfunction with the use of fastload cta dual syringe pack with spikes.During a ct injection, the syringe popped out of the ct injector.There was no patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.Quality investigation confirmed that it was not the syringe that broke but the saline connector of the y-line which could be user related during set-up of the system.
 
Event or Problem Description
On (b)(6) 2017, a healthcare professional reported to bracco injeneering (binj) a device malfunction with the use of fastload cta dual syringe pack.The report was forwarded to bracco drug safety on 13-jul-2017.On (b)(6) 2017, during a ct injection set up, the syringe popped out of the ct injector.No patient or user/operator injury.However there may be the potential of injury, if the issue was to reoccur.A quality investigation is ongoing.Additional information is required.31-aug-2017: the results of the quality investigation was received by binj.On 31-aug-2017, it was confirmed that it was not the syringe that broke but the saline connector of the y-line that was broken off.By checking the received sample (y-line) it was possible to conclude that most likely the nurse, during the set up of the injector or after injection, might have hit the connector or overtighted it.This report is considered as the final investigation report.This case is medically closed.

Brand Name
FASTLOAD CTA DUAL SYRINGE PACK
Common Device Name
CT INJECTOR SYRINGE
Manufacturer (Section D)
BRACCO INJENEERING S.A.
avenue de sevelin 46
lausanne, vaud CH-10 04
SZ  CH-1004
MDR Report Key6735277
Report Number3004753774-2017-00006
Device Sequence Number1566122
Product Code DXT
UDI-Device Identifier17630039300323
UDI-Public(01)17630039300323
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K933846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2020
Device Model Number017346
Device Catalogue Number017346
Device Lot NumberIAKE5-1704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2017
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2017
Supplement Date Received by Manufacturer08/31/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1